Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling nausea, dizzy, thirsty and stomach cramps. Have low vitamin D. Any advice?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5280 Questions
Hi. I have been feeling sick for 3 weeks. Nausea, dizziness like I'm out of equilibrium, thirsty, cramping in stomach and feet, cold and hot flashes. Alternating diarrhea and constipation. Constant headache/migraine. I have had blood work done: all normal except very low vitamin D which I supplement now. I was on lexapro which gave me terrible side effects so am now off of that. Was also on geodon but got off of that too. I have been diagnosed with gad and borderline personality. I have got what they called tension migraines for 3 years now. Should I have my brain scanned? I'm scared there's something going on. I cannot function anymore. I'm not pregnant and my ua came back normal. Help please!
Posted Sat, 15 Dec 2012 in General Health
Answered by Dr. Sudhir Kumar 3 hours later

Thank you for posting your query.

I would like to reassure you that your current symptoms do not point to any serious brain illness, and they are possibly related to anxiety and tension migraines.

Symptoms you should watch out for are- repeated vomiting, headaches on waking up from sleep, double vision, any weakness of limbs, etc. If you notice any of these, you could get a brain scan done.

So, at present, there is no need to worry. However, if a brain scan can reduce your anxiety, you could possibly get it done.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Follow-up: Feeling nausea, dizzy, thirsty and stomach cramps. Have low vitamin D. Any advice? 10 hours later
I have headaches constantly. So when I wake up, the headache is there. Also, I see falling black and gold dots occasionally and sometimes my eyes twitch. I just can't keep living like this. I've tried medicine for migraines and it doesn't help. What could they do to alleviate my symptoms?
Answered by Dr. Sudhir Kumar 12 hours later

Thank you for getting back with more details.

In addition to migraine medicines, anti-anxiety medications such as clonazepam would be useful.

For chronic migraine, botulinum toxin (botox) injections are also useful.

Please discuss these issues with your doctor.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor